# SDR C2XA96CL022

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14830
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 184
- System (JASC): 2460 · DC Power Distribution System
- Part: Battery Shunt
- Part number: 29951000011
- Condition: Shorted
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: H, N
- Precautionary procedure: H, E

## Discrepancy

CLT - FLT 3030 - CREW REPORTED THAT ON TAXI, THE NR 1 ENGINE WOULD NOT START, AFTER THREE ATTEMPTS ALL THE LIGHTS FLICKERED ON AND OFF AND THEY RECEIVED A FIRE LIGHT ON THE NR 2 ENGINE, WHICH WAS SUBSEQUENTLY SHUT DOWN.  THE LIGHTS AND RELAYS CONTINUED TO FLICKER ON BATTERY POWER ONLY, THE CREW THEN SHUT OFF ALL POWER TO AIRCRAFT.  THE NR 2 ENGINE GENERATOR NEVER FELL OFF LINE.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE MAIN BATTERY POWER SHUNT IAW ATR 42MM 24-00-00 RAI-10040-003, OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RELEASED FOR SERVICE.  (M)
